# SDR AWXA200500852

- Difficulty date: July 24, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 20,622 hours, 7,886 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door Slide
- Part time: 36,061 hours, 14,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPERATIONAL CHECK, THE FORWARD LEFT EPSU FAULTED EXTERNAL LIGHT.  MAINTENANCE REMOVED AND REPLACED THE L1 SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25305.  FOUND LAMP HARNESS DAMAGED.  LAMP HARNESS WAS REPLACED IAW CMM 53-60-56 REV. 11.
